# SDR UALA2012111906660

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 61,977 hours, 7,288 cycles
- Engine: Pwa PW4056
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 3 ENGINE DRAIN SYSTEM.  FOUND FUEL LEAKING FROM DRAIN NR 4.  RAN ENGINE FOR FIVE MINUTES.  NO LEAKS DURING RUN OR AFTER ENGINE SHUTDOWN.
